# SDR SWAA2022020844898

- Difficulty date: January 10, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 52,217 hours, 30,524 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP; INBOARD TRAILING EDGE HAS DELAM / REPAIRED LFT OB AFT FLAP INBD TE DELAM RESTORED FINISH I.A.W B737 SRM 51-70-10-2R-1 REV 63; SRM 51-70-10-2R-0 REV 63; SRM 51-20-05-0G-0 REV 63; AMM 51-21-99-300-801 REV 64.
